Repositorio de producción científica de la Universidad de Sevilla

Las construcciones causativas en español

 

Advanced Search
 
Opened Access Las construcciones causativas en español
Cites
Show item statistics
Icon
Export to
Author: Cano Aguilar, Rafael
Department: Universidad de Sevilla. Departamento de Lengua Española, Lingüística y Teoría de la Literatura
Date: 1977
Published in: Boletín de la Real Academia Española, 57(211), 221-258
Document type: Article
Size: 3.597Mb
Format: PDF

URI: http://hdl.handle.net/11441/31030

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)